Generalization of fractional Laplace transform for higher order and its application

Journal of Innovative Applied Mathematics and Computational Sciences · Volume 1, Issue 1 (2021) · pp. 79–92

DOI: 10.58205/jiamcs.v1i1.2

Abstract

<jats:p>In this paper, we first introduce the conformable fractional Laplace transform. Then, we give its generalization for higher-order. Finally, as an application, we solve a non-homogeneous conformable fractional differential equation with variable coefficients and a system of fractional differential equations.</jats:p>